MathSciNet Relay Station
MathSciNet bibliographic data
MR2234026 (2007i:62079) 62H12 (62G05)
You, Jinhong; Chen, Gemai Estimation of a semiparametric varying-coefficient partially linear errors-in-variables model. J. Multivariate Anal. 97 (2006), no. 2, 324–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement